# SDR HALA2022021500044

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 8,858 hours, 1,933 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - IN FLIGHT ECAM "ENG 2 AIR SYS FAULT".  WOULD APPEAR THEN CLEAR ITSELF SEVERAL TIME.// REMOVED AND REPLACED LPC BUFFER AIR VALVE. PER AM M75-26-00 PB 400 CONFIG 00. OPS AND LEAK CHECK GOOD. OK FOR SERVICE.
